# SDR DALA2021121607779

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 PERFORM REPAIR IN REF MON 097-0001, LOG 2395826. AT FWD CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00777. DENT ON OUTER SKIN DOOR FWD CC BETWEEN STA 611 AND 614, WAS REPAIRED. PER ETI-57-21-594, REVISION ORIGINAL AND ER/A 595938-14, REV. ORIGINAL. SECTION I. (2052382)
